Please use this identifier to cite or link to this item:
Title: A lexicographic classification of plane algebraic curves
Authors: Qi, L 
Zhang, J
Issue Date: 2007
Publisher: Yokohama Publishing Co
Source: In W Takahashi & T Tanaka (Eds.), Proceedings of the International Conference on Nonlinear Analysis and Convex Analysis 2005, Okinawa, Japan, June 30 to July 4 2005, p. 527-544. Tokyo : Yokohama Publishing Co, 2007 How to cite?
Description: Invited conference paper
Appears in Collections:Conference Paper

Show full item record

Page view(s)

Last Week
Last month
Citations as of Oct 22, 2018

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.